# SDR 2007UALA01388

- Difficulty date: May 2, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 62,543 hours, 10,367 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR REPORTED IN BUSINESS CLASS GALLEY CHILLER AREA.   [SUP 05-29-07]  REPLACED AIR CHILLER AS PER AMM 25-33-04.  CLEANED DIRTY VENTS.  CHECKED OKAY FOR SERVICE.  SUSPECT CHILLER MOTOR OVERHEATED AS VENT BECAME RESTRICTED BY DEBRIS.
